# SDR TWAA9801201

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Condition: Oil Leak
- Location: Apu Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STL - FLT 345 - AFTER PARKING IN GATE, AIRCRAFT STARTED FILLING WITH SMOKE.  REPLACED APU MFG P/N 381276-1 DUE TO OIL COMING FROM INLET.  (M)
